# SDR FDEA200906232244

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: ALC81071
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT HOLES INSPECT/REPAIR - LT NR 26 FITTING FOUND BORE HOLE CORROSION.  REMOVED AND REPLACED AS PER SRM 51-33-01   VOLUME II   REVISION 40. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
